dc.contributor.authorBai, Z. D.
dc.contributor.authorPan, G. M.
dc.date.accessioned2013-10-31T07:02:15Z
dc.date.available2013-10-31T07:02:15Z
dc.date.copyright2011en_US
dc.date.issued2011
dc.identifier.citationBai, Z. D., & Pan, G. M. (2011). Limiting behavior of eigenvectors of large Wigner matrices. Journal of statistical physics, 146(3), 519-549.en_US
dc.identifier.urihttp://hdl.handle.net/10220/17138
dc.description.abstractA new form of empirical spectral distribution of a Wigner matrix Wn with weights specified by the eigenvectors is defined and it is then shown to converge with probability one to the semicircular law. Moreover, central limit theorem for linear spectral statistics defined by the eigenvectors and eigenvalues is also established under some moment conditions, which suggests that the eigenvector matrix of Wn is close to being Haar distributed.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesJournal of statistical physicsen_US
dc.subjectDRNTU::Science::Mathematics
dc.titleLimiting behavior of eigenvectors of large Wigner matrices.en_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1007/s10955-011-0407-4


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record